Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 11.

Article

Launois, Stephane and Lenagan, T.H. (2014) Efficient Recognition of Totally Nonnegative Matrix Cells. Foundations of Computational Mathematics, 14 (2). pp. 371-387. ISSN 1615-3375. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane and Lenagan, T.H. (2013) Automorphisms of quantum matrices. Glasgow Mathematical Journal, 55A . pp. 89-100. ISSN 0017-0895. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Goodearl, Ken and Launois, Stephane and Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Goodearl, Ken and Launois, Stephane and Lenagan, T.H. (2011) Torus-invariant prime ideals in quantum matrices, totally nonnegative cells and symplectic leaves. Mathematische Zeitschrift, 269 (1). pp. 29-45. ISSN 0025-5874. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane and Lenagan, T.H. (2011) Twisting the quantum Grassmannian. Proceedings of the American Mathematical Society, 139 (1). pp. 99-110. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane and Lenagan, T.H. and Rigal, L. (2008) Prime ideals in the quantum grassmanian. Selecta Mathematica - New Series, 13 (4). pp. 697-725. ISSN 1022-1824 . (Full text available)
[img]
Preview

Launois, Stephane and Lenagan, T.H. (2007) Primitive ideals and automorphisms of quantum matrices. Algebras and Representation Theory, 10 (4). pp. 339-365. ISSN 1386-923X. (Full text available)
[img]
Preview

Launois, Stephane and Lenagan, T.H. (2007) Quantised coordinate rings of semisimple groups are unique factorisation domains. Bulletin of the London Mathematical Society, 39 (Part 3). pp. 439-446. ISSN 0024-6093. (Full text available)
[img]
Preview

Launois, Stephane and Lenagan, T.H. (2007) The first Hochschild cohomology group of quantum matrices and the quantum special linear group. Journal of Noncommutative Geometry, 1 (3). pp. 281-309. ISSN 1661-6952 . (Full text available)
[img]
Preview

Launois, Stephane and Lenagan, T.H. and Rigal, L. (2006) Quantum unique factorisation domains. Journal of the London Mathematical Society, 74 (2). pp. 321-340. ISSN 0024-6107. (Full text available)
[img]
Preview

Book section

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of torus-invariant strata with respect to dimension in the big cell of the quantum minuscule Grassmannian of type B_n. In: Ara, P. and Brown, K.A. and Lenagan, T.H. and Stafford, J.T. and Zhang, J.J., eds. New Trends in Noncommutative Algebra. Contemporary Mathematics, 562 . American Mathematical Society, pp. 27-40. ISBN 9780821852972. (Full text available)
[img]
Preview

This list was generated on Sun Apr 26 20:22:38 2015 BST.